# SDR SWAA021924

- Difficulty date: August 22, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 64,792 hours, 54,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546576
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND OTBD LOWER CHORD HORIZ FLANGE CRACKED AT BS 1156, STR 20.  REPAIRED HORIZ FLANGE PER SWA EA.
